# SDR COMA0060267

- Difficulty date: March 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7229
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R35031239
- Condition: Cracked
- Location: Bs 621
- Part time: 4,954 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 FLOOR SUPPORT STRUCTURE CRACKED BETWEN LBL 42 AND LBL9 AT WL 73.  REPAIRED IAW BOMBARDIER REO 601R-53-61-117 REV A.
